MathSciNet Relay Station
MathSciNet bibliographic data
MR1664797 92D10 (92D25)
Wilkinson-Herbots, Hilde M. Genealogy and subpopulation differentiation under various models of population structure. J. Math. Biol. 37 (1998), no. 6, 535–585.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement